Interesting ImagesThree Cases of Diffuse, Intense Stomach Uptake on DOTATATE PETAuerbach, Martin S. MD∗; Pisegna, Joseph R. MD†; Kim, Stephen MD‡; Yu, Run MD, PhD§Author Information From the ∗Department of Nuclear Medicine and Department of Molecular and Medical Pharmacology †Division of Gastroenterology, Hepatology and Parenteral Nutrition, Department of Veterans Affairs ‡Vatche and Tamar Manoukian Division of Digestive Diseases §Division of Endocrinology, UCLA David Geffen School of Medicine, Los Angeles, CA. Received for publication April 18, 2020; revision accepted April 30, 2020. Conflicts of interest and sources of funding: none declared. Correspondence to: Run Yu, MD, PhD, Division of Endocrinology, UCLA David Geffen School of Medicine, 200 Medical Plaza Dr, Suite 530, Los Angeles, CA 90095. E-mail: email@example.com. Clinical Nuclear Medicine: October 2020 - Volume 45 - Issue 10 - p 813-816 doi: 10.1097/RLU.0000000000003153 Buy Metrics Abstract Incidental tracer uptake on DOTATATE PET is increasingly encountered in clinical practice. We describe 3 patients with suspected or known neuroendocrine tumor who were found to have diffuse and intense stomach uptake on DOTATATE PET. All patients underwent esophagogastroduodenoscopy and/or endoscopic ultrasound; the cause of the stomach uptake was attributed to proton-pump inhibitor use, chronic gastritis, and gastrinoma, respectively. These 3 cases highlight that diffuse and intense stomach DOTATATE uptake can be a benign finding probably attributed to proton-pump inhibitor use, chronic gastritis, or gastrinoma. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.